Doctor insights on:
Depression Anxiety Pill
Depends: There are several classes of antidepressant and anxiety medications. The best for you depends on your symptoms, your medical status, your family medical history, and emotional state. In addition, psychotherapy is often effective without medication. Consult a mental health professional. ...Read more
Depression is a mood disorder that can affect behavior and emotions. Symptoms of depression include feeling down most of the time, losing interest in previously enjoyable activities, increase or decrease in appetite or weight, sleeping more or less, becoming easily agitated or lethargic, feeling worthless, feeling guilty, having difficulty concentrating, thinking more about death and dying. Depression can sometimes result in suicidal thoughts and plans. In this case, emergent ...Read more
Psychotropic meds: Can be very beneficial. Ssri's can help to correct brain chemical deficiencies. If benzodiazapines are used for anxiety, they provide some symptomatic relief but don't change the underlying problem. Regardless of what medications are taken - talking therapy is crucial to making major change. Seeing a psychologist for cognitive behavioral therapy would be a good option. ...Read more
When will i feel the effects of a new prescription? I took fluoxetine 20mg, 1/2 hour ago. Taking for depression & social anxiety. 1 pill a day.
Several weeks: Sorry, but fluoxetine takes longer than 1/2 hour to help your depression ; anxiety symptoms. Its half-life is very long, meaning it takes several weeks to reach steady state in your system. Most people experience some results in 6-8 weeks, though improvement could continue past that. ...Read moreSee 1 more doctor answer
I was prescribed.75 Clonazepam for insomnia at bed time 3 month ago. I developed depression and anxiety from the pill so is there another alternative for me? I need to sleep as well as not being depressed and there is also concern of withdrawal. Help
You'll be fine: The dose of Clonazepam you were prescribed is a low dose. The best thing you can do in this situation is call the doctor who prescribed you the medicine and let him or her know your concerns or reactions to it. There are several types of medication for depression. You should speak with a Psychiatrist to get some help. Another thing to remember is to think positively and believe you will improve. ...Read moreSee 1 more doctor answer
Hi, I had unprotected sex on November 28th and got my period on November 30th. It ended on December 4th or 5th and I started birth control pills & depression/anxiety meds on the 5th and had unprotected sex on December 6th, I'm not "due" for a period until
12/21-25: De,21-25Get a more detailed answer ›
How about----: deep breathing exercises (not hyperventilating) but nice, slowly paced, relaxing exercises? How about a relaxing massage to release muscle tension from the face, shoulders, arms, and back? How about soothing natural sounds or music which go well in a darkened & quiet spot? There are apps on iphones and ipads which are FREE for all these things. There is transcendental meditation? Yoga. ...Read moreSee 1 more doctor answer
I have major depression an anxiety.. I've tried many dif pills.. Y am i still so depressed an what should I do? I am 27 yrs old. I was diagnosed with major depression an anxiety in 2007.. Till this day it has gotten worse.. In the past 2 yrs I have been h
Exercise first: You might want to concentrate on other methods. Getting enough sleep, regular exercise on a daily basis and learning relaxation techniques such as deep breathing or yoga may go a long way to helping both depression and anxiety. Exercise has been shown to be very powerful in treating both anxiety and depression. ...Read more
There are many optio: There are many options.But you need to consult your doctor or a psychiatrist to make a proper diagnosis and come with the recommendation of a piil you may or may not need. ...Read more
What are some ways for someone to control anxiety and depression orther than medication? I don't want to take pills
Stay active: Exercising regularly and staying physically and socially active would be the key to keep your depression and anxiety under control. Another key is to have a strong support system with your friends and family. So when you have rough times, they are there to listen to you and encourage you along the way. Also find a primary care physician, a psychiatrist and a therapist who will work with you. ...Read moreSee 1 more doctor answer
Why do I always feel nerves and anxiety and have days where i feel like screaming and crying do I need to take depression pills?
Perhaps, but first: If it was my decision, i'd try to find a good psychologist to talk to in order to discover the best dx. From there, you can follow treatment strategies that might include pills or not. Understanding the reasons for such painful feelings can often suggest life style solutions to a wise, objective listener - even if they elude the person in the situation. Get help - it may be easier than you fear. ...Read more
I took Lustral 50 for 3 days (Half Pill) and then 3 days full Pill. It turned my Anxiety to Depression. I also took lexotanil 1.5 one/day.Can I stop?
Advise Dr. 1st!: You can stop, but you always should advise the Dr before to get directions for tapering and guidance for how to handle any w/drawal problems that could arise. If there is no worry, they'll tell you that too. They are responsible to you and can't do their job w/out info like this. Best! ...Read more
After 16 days on Lustral 50 for Anxiety & Depression Psycaterist raised from 1 to 1.5 Pill when I told him that depression is greater,Is this Correct?
Lustral/ sertraline: From the number of questions you have asked - it makes me wonder if you don't trust your psychiatrist. I don't see a problem with increasing sertraline from 50 to 75 mg per day. However, you have been second guessing each recommendation by your psychiatrist. Would discuss your concerns directly with your psychiatrist. ...Read more
Psycatery Told me to raise from 1 to 1.5 Pill on Lustral 50, As I was suffering from Anxiety &Depression And now Depression is greater,isthis Correct?
Ask doc.: Call your doc and tell him you are worse. It may be that you need some time for it to work, how long you should wait is up to you and your doc to sort out. Call in the morning to see what your next best step is. ...Read more
I have the roid depression and anxiety cholesterol and I would like to know what happens is I don't take my cholesterol pill cuz it gives me headache?
Cholesterol stays up: When you don't take your cholesterol lowering medication nothing happens except your cholesterol isn't lowered. You would not have any symptoms. However, I doubt the cholesterol pills are causing headache; more likely result of anxiety or thyroid situation. Usually, we don't like to use cholesterol lowering medications in young women like you anyway. Low fat/high fiber diet & exercise is best! ...Read more
Pills & pregnancy: You should let your prescribing physician know if you are trying to get pregnant. That way you can explore the issue together to either remain on meds or to stop them. Could remain on that med or look at other regimens. For instance benzodiazapines don't mix well with pregnancy. If you do become pregnant advise both your obstetrician & the psychiatrist -so that they can collaborate w your care. ...Read more
Have had clinical depression/anxiety all my life. How do I go about getting a medicinal cannabis recommendation? Helps better then any pills I've had!
Not pharma grade: Most physicians don't prescribe pot for anxiety. It is not FDA approved, not pharma grade, not quality controlled, impure, not highly predictable, and has a host of unintended side effects. One side effect is that it makes you feel stoned and apathetic, leading to less functional state, which is counterproductive. Where legalized, generally it is herbalists who make a business of prescribing it. ...Read moreSee 1 more doctor answer
only: Yes, only if it was prescribed for you by your dr. It is not uncommon to combine those meds which clearly treat different conditions; if two different doctors prescribed them for you, i would make sure both are aware of all the meds you take. Consult your dr. Best wishes. ...Read moreSee 1 more doctor answer
Last year I was suffering from depression and anxiety. I am well now but I plan on taking contraceptive pills. Can they make me feel bad again?
Depends.: Did the contraceptive cause you to feel depressed last year? Contraceptive pills can affect a woman's mood. Some do and some don't. However, there are many different pills, so if one makes you feels worse, you can ask your doctor to change to another contraceptive pill. ...Read moreSee 1 more doctor answer
Anxiety is a general term for several disorders that cause nervousness, fear, apprehension, and worrying. These disorders affect how we feel and behave, and they can manifest real physical symptoms. Mild anxiety is vague and unsettling, while severe anxiety can be extremely debilitating, having a serious ...Read more